The Existence of Solutions for Four-Point Coupled Boundary Value Problems of Fractional Differential Equations at Resonance
Yumei Zou,
Lishan Liu and
Yujun Cui
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
A four-point coupled boundary value problem of fractional differential equations is studied. Based on Mawhin’s coincidence degree theory, some existence theorems are obtained in the case of resonance.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/314083.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/314083.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:314083
DOI: 10.1155/2014/314083
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().